# SDR UIAFAA9205

- Difficulty date: July 5, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N15239
- Make and model: Bombdr BD7001A10
- Aircraft serial: 571
- Aircraft time: 3,635 hours, 6,777 cycles
- Engine: Pwa PW123
- Engine time: 12,388 hours, 24,126 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Part serial: NIL
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: L
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FOUND NR 2 HYD SYSTEM QTY IND. (0), LANDING GEAR CAN NOT RETRACT; A/C LANDING AT TSA INSPECTOR NLG RETRACTION ACTUATOR FLEX HOSE FOUND LEAKING, IAW AMM32-20-16 REPLACED NLG FLEX HOSE AND REPLACED NR 2 ENG EDP ASSY IAW AMM 29-00-00AND OPERATIONAL CHECK NORMAL.
